Stabilizability subspaces for systems over rings

M.L.J. Hautus

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

Results obtained previously for controlled invariant subspaces for systems over rings are generalized to stabilizability subspaces. Stability is defined based on an axiomatically introduced concept of convergence. The results are applied to the problem of disturbance decoupling with internal stability for systems over rings.
Original languageEnglish
Title of host publicationAnalysis and optimization of systems (Proceedings of the Fifth International Conference, Versailles, France, December 14-17, 1982)
EditorsA. Bensoussan, J.L. Lions
Place of PublicationBerlin
PublisherSpringer
Chapter1
Pages1-19
Number of pages19
ISBN (Electronic)978-3-540-39526-3
ISBN (Print)3-540-12089-0, 978-3-540-12089-6
DOIs
Publication statusPublished - 1982

Publication series

NameLecture Notes in Control and Information Sciences
Volume44
ISSN (Print)0170-8643

Fingerprint Dive into the research topics of 'Stabilizability subspaces for systems over rings'. Together they form a unique fingerprint.

Cite this